Journal of Lie Theory
Vol. 13, No. 2, pp. 535--563 (2003)
Compactification of Parahermitian Symmetric Spaces and its Applications, II: Stratifications and Automorphism Groups
Soji KaneyukiSoji Kaneyuki
Department of Mathematics
Nihon Institute of Technology
Abstract: A simple parahermitian symmetric space is a symplectic symmetric space of a simple Lie group $G$ with two invariant Lagrangian foliations. Such a symmetric space has a nice $G$-equivariant compactification. In this paper, we obtain the stratification of the compactification, whose strata are $G$-orbits. By using this, we determine the automorphism group of the double foliation for each simple parahermitian symmetric space.
Full text of the article:
Electronic version published on: 26 May 2003. This page was last modified: 14 Aug 2003.